MAUDE Adverse Event Report: BECTON DICKINSON, S.A. 50 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK STERILE; PISTON SYRINGE

BECTON DICKINSON, S.A. 50 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK STERILE; PISTON SYRINGE
Model Number 300866
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: one photo was provided to our quality team for investigation.Through visual inspection, damage was observed on the syringe barrel.A device history review was performed for the reported lot 2110027, no deviations or non-conformance's were identified during the manufacturing process that could have contributed to this issue.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.While we cannot identify a direct issue, based on the photo evaluation, it is likely the damage occurred during the assembly process.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.One picture has been received to perform investigation.Complaint involves 50ll syringe with reference 300866 and lot number 2110027.Customer reports damage in the barrel of the syringe.Dhr from lot 2110027 has been reviewed not finding any annotation or deviation regarding the alleged defect.Upon visual inspection of the picture received it can be seen damage in the barrel of the syringe.No other defect can be noticed.Damage can be produced when syringes enter in the silicone station, they may get damaged by a trigger.According to inspection plan procedure jg-500, 200 units are inspected every 2 pallets by quality control team.In addition, final products in this manufacturing line, for this reference and lot size are sampled by operator and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures (jg-301, jg-302, jg-303 and jg-304).Although manufacturing records establishes all production and manufacturing records were carried out normally, the damage found in barrel can be related to assembly process during manufacturing.Based on all the preventive measures and our stringent in ¿process inspection plan, we are certain that this should be an isolated issue and any recurrence is really unlikely based on no quality notification was opened during manufacturing process of this lot.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the 50 ml bd¿ eccentric luer slip tip syringe ce mark sterile experienced device damage while still considered operable.The following information was provided by the initial reporter: broken barrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary one photo was provided to our quality team for investigation.Through visual inspection, damage was observed on the syringe barrel.A device history review was performed for the reported lot 2110027 , no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.While we cannot identify a direct issue, based on the photo evaluation, it is likely the damage occurred during the assembly process.

Brand Name
50 ML BD¿ ECCENTRIC LUER SLIP TIP SYRINGE CE MARK STERILE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15019710
Report Number3003152976-2022-00320
Device Sequence Number17830951
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Model Number300866
Device Catalogue Number300866
Device Lot Number2110027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown